# SDR FDEA201110174541

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N53171
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFTER DECK PLATE REMOVAL, FOUND STA STA 1720 WL 208, AFT BULKHEAD SUPPORT HAS 14 EXISTING ELONGATED HOLES.  R & R IAW SRM 51-40-02 REV 104.  REPAIR CLASSIFIED AS MAJOR.
